zbMATH — the first resource for mathematics

Existence theorems for multidimensional Lagrange problems. (English) Zbl 0156.12503

49Jxx Existence theories in calculus of variations and optimal control
Full Text: DOI
[1] Cesari, L.,Existence Theorems for Multidimensional Problems of Optimal Control, Differential Equations and Dynamical Systems, pp 115-132, Academic Press, New York, 1967.
[2] Cesari, L.,Existence Theorems for Weak and Usual Optimal Solutions in Lagrange Problems with Unilateral Constraints, I and II, Transactions of the American Mathematical Society, Vol. 124, pp. 369-412 and 413-429, 1966. · Zbl 0145.12501 · doi:10.1090/S0002-9947-1966-0203542-1
[3] Cesari, L.,Existence Theorems for Optimal Solutions in Pontryagin and Lagrange Problems, SIAM Journal on Control, Vol. 3, pp. 475-498, 1965. · Zbl 0137.08204
[4] Sobolev, S. L.,Applications of Functional Analysis in Mathematical Physics, American Mathematical Society, Providence, Rhode Island, 1963. · Zbl 0123.09003
[5] Choquet, G.,Convergences, Annales de l’Université de Grenoble, Vol. 23, pp. 55-112, 1947-48.
[6] Kuratowski, C., Les Fonctions Semi-Continues dans l’Espace des Ensembles Fermés, Fundamenta Mathematicae, Vol. 18, pp. 148-166, 1932. · Zbl 0004.20401
[7] Michael, E.,Topologies on Spaces of Subsets, Transactions of the American Mathematical Society, Vol. 71, pp. 152-182, 1951. · Zbl 0043.37902 · doi:10.1090/S0002-9947-1951-0042109-4
[8] Riesz, F., andNagy, B. S.,Functional Analysis, Ungar, New York, 1955.
[9] Castaing, C., Quelques Problèmes de Mesurabilité Liés à la Théorie de la Commande, Comptes Rendus de l’Académie des Sciences, Vol. 262, Série A, pp. 409-411, 1966.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.